Advanced search
Start date
Betweenand

Weighted quasilinear elliptic problems in the space of functions of bounded variation

Grant number: 19/13503-7
Support type:Scholarships abroad - Research Internship - Doctorate
Effective date (Start): November 01, 2019
Effective date (End): June 17, 2020
Field of knowledge:Physical Sciences and Mathematics - Mathematics - Analysis
Principal researcher:Marcos Tadeu de Oliveira Pimenta
Grantee:Juan Carlos Ortiz Chata
Supervisor abroad: Sergio Segura de Leon
Home Institution: Faculdade de Ciências e Tecnologia (FCT). Universidade Estadual Paulista (UNESP). Campus de Presidente Prudente. Presidente Prudente , SP, Brazil
Research place: Universitat de València, Spain  
Associated to the scholarship:17/06119-0 - Quasilinear elliptic problems in the space of functions of bounded variation, BP.DR

Abstract

In this project we propose the study of questions on existence of solutions of weighted quasilinear elliptic problems which are modeled in the space of functions of bounded variation. Some questions on the study of problems involving the 1-Laplacian operator and its generalizations are raised, in order to apply variational methods and approximations through p-Laplacian type problems to obtain solutions.

News published in Agência FAPESP Newsletter about the scholarship:
Articles published in other media outlets (0 total):
More itemsLess items
VEICULO: TITULO (DATA)
VEICULO: TITULO (DATA)

Scientific publications
(References retrieved automatically from Web of Science and SciELO through information on FAPESP grants and their corresponding numbers as mentioned in the publications by the authors)
ORTIZ CHATA, JUAN C.; PIMENTA, MARCOS T. O.. A Berestycki-Lions' type result to a quasilinear elliptic problem involving the 1-Laplacian operator. Journal of Mathematical Analysis and Applications, v. 500, n. 1, . (19/13503-7, 19/14330-9, 17/06119-0)
ORTIZ CHATA, JUAN C.; PIMENTA, MARCOS T. O.; SEGURA DE LEON, SERGIO. Anisotropic 1-Laplacian problems with unbounded weights. NODEA-NONLINEAR DIFFERENTIAL EQUATIONS AND APPLICATIONS, v. 28, n. 6, . (19/14330-9, 17/06119-0, 19/13503-7)

Please report errors in scientific publications list by writing to: cdi@fapesp.br.